MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG 1788 4K CAMERA HEAD WITH INTEGRATED COUPLER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG 1788 4K CAMERA HEAD WITH INTEGRATED COUPLER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 1788610122
Medical Device Problem Codes No Display/Image (1183); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the camera head was flickering.However, the duration could not be confirmed, therefore there was loss of image.
 
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation, and it is yet to be received in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: loss of image.Probable root cause: faulty solder joints in video path.Faulty prism board or connectors.Faulty xboard or ch cable connectors.Break in ch cable core.Faulty hdmi cable.Faulty ccu power supply.Internal ccu cable failure - power and/or communication.Improper/no fuse installed.Ac inlet board.Main board - video processor.Digital board - fpga.Transition board - coax connector.Electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge.Poor system grounding.Improper ccu timing.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for investigation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: loss of image probable root cause: - faulty solder joints in video path - faulty prism board or connectors - faulty xboard or ch cable connectors - break in ch cable core - faulty hdmi cable - faulty ccu power supply - internal ccu cable failure - power and/or communication - improper/no fuse installed - ac inlet board - main board - video processor - digital board - fpga - transition board - coax connector - electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge - poor system grounding - improper ccu timing the reported failure mode will be monitored for future reoccurrence.

Brand Name
PKG 1788 4K CAMERA HEAD WITH INTEGRATED COUPLER
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key25192094
Report Number0002936485-2026-00300
Device Sequence Number15980106
Product Code GCJ
UDI-Device Identifier07613327580044
UDI-Public07613327580044
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K230605
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1788610122
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown